# SDR TWAA0004503

- Difficulty date: March 21, 2000
- Submitted: March 21, 2000
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 13,054 hours, 3,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EGRESS LIGHTS LOOSE CONNECTION IN FIRST CLASS FWD OF THE LAV.  REMOVED AND REPLACED JUMPER CABLE TWA (P/N 91-8055).  CHECKS MADE TO ASSURE NORMAL PERFORMANCE, OPS CK EGRESS LTS.  AC 02 12-23-00 LAX.
